# SDR IPXA2014121785082

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unserviceable
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SEE SLIDE PRESSURE GAUGE.  DEFERRED IAW MEL 52-11-01-4.  PLACARD INSTALLED.  VISUALLY INSPECTED MAIN CREW ENTRY DOOR ESCAPE SLIDE PRESSURE.  PRESSURE GAUGE VISIBLE.  PRESSURE IN GREEN BAND. CHECKED GOOD IAW MM 25-61-20, PARA 1.C.  THIS CLEARS ITEM M543400.
